A structure-preserving matrix method for the deconvolution of two Bernstein basis polynomials

Winkler, J.R. and Yang, N. (2014) A structure-preserving matrix method for the deconvolution of two Bernstein basis polynomials. Computer Aided Geometric Design, 31 (6). 317 - 328. ISSN 0167-8396

Abstract

Metadata

Authors/Creators:
  • Winkler, J.R.
  • Yang, N.
Copyright, Publisher and Additional Information: © 2014 Elsevier. This is an author produced version of a paper subsequently published in Computer Aided Geometric Design. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/)
Keywords: Polynomial deconvolution; Bernstein basis polynomials; Structure-preserving matrix methods
Dates:
  • Published: 20 March 2014
  • Accepted: 19 February 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 05 Nov 2015 16:58
Last Modified: 16 Nov 2016 13:42
Published Version: http://dx.doi.org/10.1016/j.cagd.2014.02.009
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.cagd.2014.02.009
Related URLs:

Share / Export

Statistics